# SDR UPS08652017

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP ATB - EICAS MSG R GEN DRIVE DISPL, GEN DRIVE LIGHT ILLUMINATED, GEN DRIVE DISCONNECTED.  SERVICED OIL TO PROPER LEVEL, RECONNECTED NR 2, IDG RAN ENGINE.  OPS CHECKS GOOD.
